MAUDE Adverse Event Report: CARDINAL HEALTH POLYUR FEED TUBE 6.5FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH POLYUR FEED TUBE 6.5FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461420
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the port of the feeding tube was disconnecting from the tube and there was leaking.The tube was removed and saved.Afterward, the port separated from the tube completely.The tube was swapped out for a new tube which worked without issue.
 
Additional Manufacturer Narrative
H3: evaluation summary: the device history record (dhr) review could not be performed because no lot number was available.One sample with an unknown lot number was received for evaluation at the manufacturing site.After performing a visual inspection, the separation of the purple connector can be observed.The reported condition was confirmed.A walk through was performed at the manufacturing area with the multifunctional team.The specific root cause could not be determined.The current process is running according to approved specifications.Based on the analysis, the rate of occurrence is equal/below the expected range.This complaint will be used for tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 6.5FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13773693
Report Number9612030-2022-03191
Device Sequence Number17070617
Product Code KNT
UDI-Device Identifier10884521067936
UDI-Public10884521067936
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461420
Device Catalogue Number461420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown